During the winter my father's skin would thicken, itch horribly and peel off. In warmer weather, he would sweat profusely and his skin would clear up. This included his whole body. In the winter it was my job to scratch his back and peel the skin. Then I would cover his back with Vaseline, and sweep up all the skin. After he went to bed, he spent a lot of time scratching until he went to sleep. In the morning, my mom would throw back the covers and sweep all the skin off the bed and dispose of it. I have the same problem my father had, just not as bad. I think because I have access to D3. He died in 1966. I didn't realize until last spring that I couldn't make D3 unless I was sweating and my skin had softened. I started sunbathing in early April and stopped taking 5000iu D3 because I had read that if you are taking D3, then your skin would not make it. After only a couple of weeks my bones started hurting, especially in my hands and feet, and fatigue became really bad. After researching 7-dehydrocholesterol and sweating, I found that sweating is how it gets to the surface of the skin to be made into D3. Problem is, I only sweat during the high humidity time of the year. I am too sick and fatigued to exercise and can;t keep my balance anyway. My question is, Is there a genetic reason for this "sweat-soft skin- make D3" behavior? Of course, the problems go much deeper then just take D3 and you will be fine. I am not fine and haven't been for 35 years now. Half of my life. I also store iron during stress and sodium during sweating. I can drink salt water, but I can't repair the bad red blood cells. 35 years of doctors has only made me sicker. Do you have any answers?

Asked by  Sherryjo on October 28, 2014

Answers

  • Sherryjo
    Participant
     Sherryjo on

    See title

    Answered by  Sherryjo on

  • IAW
    Participant
     IAW on

    Even if you take oral Vitamin D your body can still make Vitamin D. This is why it is important to realize that your Vitamin D levels will increase if you are taking oral Vitamin D and going out in the sun. I think the time you spent in the sun was not enough to make up for the 5000 iu that you were taking.

    Answered by  IAW on

Recent Discussion

Popular Questions